# SDR USAA2012033000002

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 35,437 hours, 20,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED "EXIT" LOWER SEAT LENS COVER MISSING AT SEAT 10C.  INSTALLED RED "EXIT" LIGHT LENS COVER AT SEAT 10C.
